# SDR IPXA2021050569030

- Difficulty date: April 15, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARB238228
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E FUEL DISPLAY MODULE O/B SUPPORT BRACKET IS CRACKED.REMOVED AND REPLACED CRACKED RT WING FUEL DISPLAY MODULE O/B SUPPORT BRACKET IAW SRM 51-33-01, 51-35-01 & 51-35-02. (MINOR)
